Alert archive / Colorado / Flash Flood Warnings in 2015
Flash Flood Warning 4, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at May 9, 2015, 4:49 AM MDT for Logan County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2015, 4:49 AM MDT (10:49 UTC)
- Expired
- May 9, 2015, 7:45 AM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Logan County, CO
The radar
The Cheyenne radar (KCYS), 133 km from the middle of the area, began a volume at 10:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 10.8 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 182 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 684 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
234
WGUS55 KBOU 091049
FFWBOU
COC075-091345-
/O.NEW.KBOU.FF.W.0004.150509T1049Z-150509T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
449 AM MDT SAT MAY 9 2015
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN LOGAN COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 745 AM MDT
* AT 447 AM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN OVER SOUTHWESTERN LOGAN COUNTY. THE RAIN IS MOVING
NORTHEAST AT 30 MPH. UP TO TWO INCHES OF RAIN HAAS ALREADY FALLEN.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NORTH STERLING RESERVOIR...PAWNEE PASS AND LOGAN CORNERS.
ADDITIONAL RAINFALL AMOUNTS OF ONE INCH ARE POSSIBLE IN THE WARNED
AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4053 10342 4065 10350 4085 10329 4073 10320
$$
RPK2 follow-up statements
405 WGUS75 KBOU 091131 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 531 AM MDT SAT MAY 9 2015 COC075-091345- /O.CON.KBOU.FF.W.0004.000000T0000Z-150509T1345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOGAN CO- 531 AM MDT SAT MAY 9 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM MDT FOR SOUTHWESTERN LOGAN COUNTY... AT 530 AM MDT...UP TO 2.5 INCHES OF RAIN HAS ALREADY FALLEN OVER PORTIONS OF SOUTHWESTERN LOGAN COUNTY. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... NORTH STERLING RESERVOIR...PAWNEE PASS AND LOGAN CORNERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. && LAT...LON 4053 10342 4065 10350 4085 10329 4073 10320 $$ RPK
906 WGUS75 KBOU 091341 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 741 AM MDT SAT MAY 9 2015 COC075-091351- /O.EXP.KBOU.FF.W.0004.000000T0000Z-150509T1345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOGAN CO- 741 AM MDT SAT MAY 9 2015 ...THE FLASH FLOOD WARNING FOR SOUTHWESTERN LOGAN COUNTY WILL EXPIRE AT 745 AM MDT... FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES. LAT...LON 4053 10342 4065 10350 4085 10329 4073 10320 $$ RPK
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at May 9, 4:30 AM MDT, 19 minutes earlier.
Area forecast discussion, May 9, 4:30 AM MDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 430 AM MDT SAT MAY 9 2015 .SHORT TERM...(TODAY THROUGH TONIGHT ) ISSUED AT 430 AM MDT SAT MAY 9 2015 THE STAGE HAS BEEN SET FOR A REALLY LONG DAY TODAY AND TONIGHT. AREAS OF HEAVY RAIN YESTERDAY AFTERNOON AND OVERNIGHT HAVE KEPT SOIL MOISTURE CONDITIONS NEAR SATURATION ALONG THE I-25 CORRIDOR AND EASTWARD ONTO THE PLAINS. BANDS OF SHOWERS OVER ELBERT AND MORGAN COUNTIES OVERNIGHT ADDED TO THE RAINS THAT FELL ACROSS JEFFERSON...BOULDER AND WELD COUNTIES LAST EVENING. AND TODAY...THE LATE SEASON UPPER LOW WILL BE APPROACHING SOUTHERN COLORADO WITH EVEN STRONGER DYNAMIC FORCING THAN WE HAD YESTERDAY. SHOWERS ARE ALREADY DEVELOPING OVER PUEBLO AND EL PASO COUNTIES...WITH THEIR SIGHTS SET ON THE I-25 CORRIDOR AND ADJACENT PLAINS. MULTIPLE WAVES OF SHOWERS ARE EXPECTED THROUGH THE DAY AND THIS EVENING AS THE UPPER LOW MOVES INTO SOUTHERN COLORADO BY EVENING. AT THE SURFACE...A DEEPENING SURFACE LOW OVER SOUTHEAST COLORADO WILL HELP TO REINFORCE EASTERLY TO SOUTHEASTERLY WINDS AT LOW LEVELS. DEW POINTS WILL BE IN THE LOWER 50S AS MOISTURE FROM KANSAS IS ADVECTED INTO THE REGION. IN ADDITION TO THE LOCALLY HEAVY RAIN...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE EAST-CENTRAL PART OF THE STATE. THE PRESENCE OF THE VERTICALLY STACKED SURFACE AND UPPER LEVEL LOWS WILL MAKE SUPERCELLS WITH SHORT-LIVED FUNNEL CLOUDS OR TORNADOES A POSSIBILITY. MODEL QPF FORECASTS INDICATE THAT FROM ONE TO TWO INCHES OF RAIN IS POSSIBLE ACROSS MUCH OF THE FORECAST AREA BY THIS EVENING. FLASH FLOOD GUIDANCE VALUES ARE GENERALLY IN THE 1.0 TO 1.4 INCH PER HOUR RANGE DUE TO THE SATURATED SOIL CONDITIONS. WILL BE REPLACING THE FLOOD ADVISORY AND AREAL FLOOD WARNINGS WITH A FLASH FLOOD WATCH THAT EXTENDS FROM THE FOOTHILLS EASTWARD TO WASHINGTON AND LINCOLN COUNTIES. HEAVY RAIN SHOWERS ARE GOING TO PRODUCE RAPID HYDROLOGIC RESPONSES IN CREEKS AND RIVERS AS WELL AS FLOODING PROBLEMS IN MORE URBAN AREAS. THE FLASH FLOOD WATCH WILL BE IN EFFECT FROM NOON THROUGH 9 PM. LATER TONIGHT...THE COLD AIR ASSOCIATED WITH THE UPPER LOW WILL DROP TEMPERATURES ENOUGH FOR THE SNOW LEVEL TO DROP DOWN TO 6000 FEET OR LESS. IN THE MOUNTAINS...THE COPIOUS MOISTURE AND COLD TEMPERATURES WILL COMBINE FOR HEAVY SNOW ACCUMULATIONS FROM LATE THIS AFTERNOON THROUGH THE NIGHT. UP TO A FOOT OF NEW SNOW IS EXPECTED OVER THE HIGHEST ELEVATIONS. WILL UPGRADE THE WINTER STORM WATCH TO A WINTER STORM WARNING TO COVER THIS SITUATION. ON THE PLAINS...SNOW ACCUMULATIONS OF A COUPLE INCHES WILL BE POSSIBLE...DEPENDING ON WHEN RAIN CHANGES OVER TO SNOW. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 430 AM MDT SAT MAY 9 2015 THE UPPER LEVEL STORM SYSTEM WILL BE NR THE CO/KS/NE BORDER AREA BY 12Z AND THEN MOVE INTO NCNTRL NE BY LATE AFTN. QG ASCENT WILL GRADUALLY SHIFT NE OF THE AREA AS WELL DURING THE MORNING HOURS WITH PCPN ENDING BY MID MORNING ALONG THE FRONT RANGE AND BY NOON OVER THE FAR ERN PLAINS. THERE IS STILL SOME POTENTIAL FOR HEAVIER SNOW OVER PORTIONS OF THE PLAINS THRU MID MORNING BEFORE THE PCPN SHIFTS AWAY FM THE AREA. IN ADDITION GUSTY NLY WINDS WILL BE IN PLACE AS WELL WHICH WILL CREATE VERY POOR VISIBILITIES IN OPEN AREAS. IN THE MTNS THERE WILL BE FAVORABLE OROGRAPHICS THRU THE DAY HOWEVER MOISTURE SHOULD BEGIN TO DECREASE BY AFTN. ADDITIONAL ACCUMULATIONS SHOULD BE MANLY ON THE LIGHT SIDE. AS FOR HIGHS ON SUN READINGS WILL STAY MAINLY IN THE 40S OVER NERN CO. BY MON A FLAT UPPER LEVEL RIDGE WILL BUILD OVER THE AREA WITH MAINLY DRY CONDITIONS. ENOUGH MOISTURE MAY LINGER IN THE MTNS FOR SOME WDLY SCT SHOWERS. TEMPS WILL REMAIN COOL OVER NERN CO AS READINGS ONLY RISE INTO THE 50S FOR AFTN HIGHS. ON TUE THE FLOW ALOFT WILL BECOME MORE SWLY AS SFC LOW PRES DEVELOPS FM CNTRL WY INTO CNTRL CO. THIS WILL ALLOW FOR INCREASE IN LOW LVL MOISTURE OVER NERN CO BY AFTN IN SELY FLOW. OVERALL THERE WILL BE ENOUGH INSTABILITY BY AFTN TO MENTION SOME WDLY SCT TSTMS. TEMPS SHOULD FINALLY RISE BACK TO SEASIONAL LEVELS OVER NERN CO. ON WED THE FLOW ALOFT WILL REMAIN SWLY AS SFC LOW PRES EXTENDS FM CNTRL WY INTO ERN CO. LOW LVL MOISTURE WILL CONTINUE TO INCREASE OVER NERN CO IN SELY FLOW WITH HIGHER CAPES. OVERALL WILL CONTINUE WITH A CHC OF TSTMS OVER THE PLAINS. IN THE MTNS ENOUGH MOISTURE WILL EXIST FOR AT LEAST SOME WDLY SCT TSTMS. HIGHS ON WED WILL RISE INTO THE UPPER 60S TO LOWER 70S OVER NERN CO. BY THU SWLY FLOW ALOFT WILL REMAIN OVER THE AREA. THE GFS SHOWS A DISTURBANCE MOVING ACROSS THE AREA WHILE THE ECMWF DOES NOT. AT THIS POINT WILL KEEP IN A SLIGHT CHC IN ALL AREAS FOR THE AFTN AND EVENING HOURS. IN ADDITION THE GFS SHOWS A WK FNT MOVING INTO NERN CO WHILE THE ECMWF DOES NOT. FOR NOW WILL KEEP HIGHS SIMILAR TO WED ACROSS NERN CO. BY FRI AN UPPER LEVEL TROUGH WILL DVLP OVER THE GREAT BASIN WITH SWLY FLOW REMAINING OVER THE AREA. THUS WILL KEEP IN A SLIGHT CHC OF TSTMS OVER THE AREA WITH TEMPS NEAR SEASONAL LEVELS. && .AVIATION...(FOR THE TAFS THROUGH 12Z SUNDAY MORNING) ISSUED AT 430 AM MDT SAT MAY 9 2015 LOW CEILINGS AND PERIODS OF RAIN WILL DOMINATE THE FORECAST TODAY. THE RAIN COULD BE HEAVY AT TIMES ALONG WITH SOME EMBEDDED THUNDERSTORMS. IFR CONDITIONS WILL BE THE RULE WITH ONLY TEMPORARY IMPROVEMENT BETWEEN PASSING RAIN SHOWERS. TEMPERATURES WILL REMAIN WARM ENOUGH FOR RAIN INTO THE MID-EVENING. AFTER ABOUT 10 PM...TEMPERATURES WILL BE COOLING OFF AND A MIX OF RAIN AND SNOW IS EXPECTED. SOMETIME AFTER MIDNIGHT THE PRECIPITATION MAY CHANGE TO ALL SNOW WITH ONE OR TWO INCHES OF ACCUMULATION BY SUNRISE. && .HYDROLOGY... ISSUED AT 430 AM MDT SAT MAY 9 2015 A PERFECT STORM...SO TO SPEAK...AS HEAVY RAIN IS EXPECTED TO FALL ON ALREADY SATURATED SOILS. RIVER RESPONSES TO THE HEAVY RAIN WILL BE RAPID...WITH RIVERS...CREEKS AND STREAMS ALREADY RUNNING CLOSE TO BANKFULL CONDITIONS. THE FLASH FLOOD WATCH WILL HIGHLIGHT THE FACT THAT IT IS NOT GOING TO TAKE MUCH RAIN TO CAUSE PROBLEMS. HEAVY RAIN WILL BE POSSIBLE FROM THE FOOTHILLS WHERE UPSLOPE FORCING WILL BE STRONGEST OUT ACROSS THE PLAINS WHERE MANY AREAS HAVE SEEN PERIODS OF HEAVY RAIN OVER THE LAST COUPLE DAYS. TOO MUCH WATER AND NOWHERE TO STORE IT. A FLOOD WARNING FOR THE SOUTH PLATTE RIVER FROM GREELEY OUT TO THE NORTHEAST CORNER OF THE STATE WILL BE IN EFFECT FOR THE NEXT FEW DAYS. && .BOU WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR COZ035-036-038>047-049. WINTER STORM WARNING FROM NOON TODAY TO 6 AM MDT SUNDAY FOR COZ033-034. && SHORT TERM...DANKERS LONG TERM...RPK AVIATION...DANKERS HYDROLOGY...DANKERS
Hazardous weather outlook, May 8, 11:14 AM MDT, 17 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1114 AM MDT FRI MAY 8 2015 COZ030>051-091715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1114 AM MDT FRI MAY 8 2015 ...WINTER STORM WATCH SATURDAY AFTERNOON THROUGH SATURDAY NIGHT IN THE MOUNTAINS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THE WET AND COOL WEATHER PATTERN ACROSS COLORADO WILL CONTINUE TODAY AND TONIGHT AS UPSLOPE WINDS AT LOW LEVELS COMBINE WITH SOUTHWEST FLOW ALOFT TO PRODUCE PERIODS OF LIGHT TO MODERATE RAIN. SOME THUNDERSTORMS MAY BE EMBEDDED WITHIN THE MORE WIDESPREAD RAIN SHIELD...PRODUCING LOCALLY HEAVY RAINFALL AT TIMES. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THE EASTERN PORTIONS OF THE PALMER DIVIDE. LARGE HAIL...DAMAGING WINDS AND POSSIBLY A BRIEF FUNNEL CLOUD OR SHORT-LIVED TORNADO WILL BE THE PRIMARY THREATS. RIVERS AND STREAMS WILL BE RUNNING HIGH FROM THE RECENT DAYS OF WET WEATHER AND WILL CONTINUE TO BE MONITORED CLOSELY. THE SNOW LEVEL IN THE MOUNTAINS WILL BE AROUND 9000 FEET TODAY LOWERING TO ABOUT 8500 FEET TONIGHT. AREAS ABOUT 9000 FEET COULD SEEN 1 TO 3 INCHES OF SNOW WHILE UP TO 5 INCHES WILL BE POSSIBLE IN AREAS ABOVE 10500 FEETE. THE MOUNTAIN PASSES WILL MAINLY BE WET BUT COULD HAVE BECOME SNOW AND SLUSH COVERED AT TIMES ESPECIALLY DURING HEAVIER SHOWERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STORM SYSTEM WILL MOVE FROM THE FOUR CORNERS SATURDAY INTO SOUTHEAST COLORADO SATURDAY NIGHT AND THEN INTO NORTHWEST KANSAS BY SUNDAY MORNING. THIS SYSTEM TRIGGER MORE SHOWERS AND THUNDERSTORMS SATURDAY WITH HEAVY SNOW POSSIBLE IN THE MOUNTAINS BY AFTERNOON. A FEW SEVERE STORMS WILL BE POSSIBLE ACROSS THE PLAINS SATURDAY AFTERNOON THROUGH EARLY SATURDAY EVENING. HEAVY RAIN...LARGE HAIL AND ISOLATED TORNADOES ARE THE MAIN THREATS WITH THE SEVERE STORMS. BY SATURDAY NIGHT...COLDER TEMPERATURES WILL MOVE INTO NORTHEAST COLORADO WHICH WILL ALLOW THE RAIN TO CHANGE TO SNOW. THERE IS A CHANCE FOR A BAND OF HEAVY WET SNOW SOMEHWERE ALONG THE FRONT RANGE AND ACROSS THE PLAINS INTO EARLY SUNDAY. TRAVEL IN THE MOUNTAINS MAY BECOME DIFFICULT AT TIMES DUE TO SNOW COVERED ROADS...ESPECIALLY SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. A DRYING TREND IS EXPECTED BY EARLY NEXT WEEK AS A FLAT UPPER LEVEL RIDGE BUILDS OVER THE AREA. TEMPERATURES WILL ALSO GRADUALLY RETURN TO SEASONAL NORMALS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 8, 10:50 PM MDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1050 PM MDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 PM FLOOD WINDSOR 40.49N 104.91W
05/08/2015 WELD CO TRAINED SPOTTER
WATER IS TWO TO FOUR FEET DEEP ON THE GOLF COURSE
0920 PM FLOOD LYONS 40.22N 105.27W
05/08/2015 BOULDER CO TRAINED SPOTTER
A FEW LANDSLIDES ALONG THE SAINT VRAIN IN BOULDER COUNTY
AS WELL AS MINOR FLOODING IN SEVERAL BUSINESSES SOUTH OF
BOHN PARK IN LYONS.
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 9:24 PM MDT | Areal Flood Warning | BOU | Boulder, Broomfield, Larimer, Weld | 12 hr |
| May 8, 10:02 PM MDT | River Flood Warning | BOU | Weld | 5 days |
| May 8, 10:02 PM MDT | River Flood Warning | BOU | Logan, Morgan, Washington | 6 days |
| May 8, 11:19 PM MDT | Flash Flood Warning | BOU | Elbert | 3 hr |
| May 9, 3:07 AM MDT | Flash Flood Warning | BOU | Morgan | 3 hr |
| May 9, 3:26 AM MDT | Severe Thunderstorm Warning | BOU | Logan | 34 min |
| May 9, 5:10 AM MDT | Flash Flood Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 11 more | 15 hr |
| May 9, 5:12 AM MDT | Areal Flood Advisory | BOU | Douglas, Elbert | 3 hr |
| May 9, 5:15 AM MDT | Winter Storm Warning | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 14 more | 25 hr |
| May 9, 5:51 AM MDT | Areal Flood Advisory | BOU | Arapahoe | 3 hr |
| May 9, 6:53 AM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Elbert, Morgan, Weld | 3 hr |
| May 9, 7:51 AM MDT | Flash Flood Warning | BOU | Adams, Arapahoe, Morgan | 3 hr |
| May 9, 8:25 AM MDT | Flash Flood Warning | BOU | Morgan | 3 hr |
| May 9, 8:50 AM MDT | Areal Flood Warning | BOU | Adams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 3 more | 12 hr |
| May 9, 8:56 AM MDT | Areal Flood Advisory | BOU | Elbert, Lincoln | 3 hr |
| May 9, 9:09 AM MDT | Winter Storm Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 11 more | 4 hr |
| May 9, 9:21 AM MDT | Areal Flood Advisory | BOU | Logan | 3 hr |
| May 9, 10:52 AM MDT | Areal Flood Warning | BOU | Adams, Arapahoe, Elbert, Logan, Morgan, Washington and 1 more | 9 hr |
| May 9, 11:43 AM MDT | Areal Flood Advisory | BOU | Elbert, Lincoln | 3 hr |
| May 9, 12:23 PM MDT | River Flood Warning | BOU | Morgan | 5 days |
| May 9, 12:23 PM MDT | River Flood Warning | BOU | Sedgwick | 8 days |
| May 9, 12:23 PM MDT | River Flood Warning | BOU | Weld | 7 days |
| May 9, 12:34 PM MDT | Areal Flood Warning | BOU | Weld | 9 hr |
| May 9, 1:07 PM MDT | Winter Weather Advisory | BOU | Park, Phillips, Sedgwick | 20 hr |
| May 9, 4:10 PM MDT | Tornado Warning | BOU | Elbert | 35 min |
| May 9, 4:17 PM MDT | Tornado Warning | BOU | Lincoln | 17 min |
| May 9, 4:37 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 23 min |
| May 9, 4:41 PM MDT | Tornado Warning | BOU | Elbert | 34 min |
| May 9, 5:36 PM MDT | Special Weather Statement | BOU | Lincoln | 54 min |
Nearby
Flash Flood Warnings in Colorado, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.